# SDR QXEA0101682

- Difficulty date: October 12, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4047
- Aircraft time: 651 hours, 661 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE FORWARD COWL DOOR, 412AR, IS CHAFED ON THE COMPOSITE RAIN GUTTER.  REPAIRED IAW HORIZON AIR EA 6-71-16.
